# SDR DALA2018082705281

- Difficulty date: August 26, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 53,944 hours, 25,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 224-235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND WARE ON A PREVIOUS REPAIR AROUND EXTERNAL POWER RECEPTACLE CUT OUT AREA BETWEEN BS  224 - 235, STRINGERS 21R - 23R.  THE POWER RECEPTACLE CUT OUT AREA WAS REPAIRED IAW ER/A 453862-14.
